MathSciNet Relay Station
MathSciNet bibliographic data
MR1975425 (2004b:60121) 60G50 (60F17)
Cherny, A. S.; Shiryaev, A. N.; Yor, M. Limit behaviour of the "horizontal-vertical'' random walk and some extensions of the Donsker-Prokhorov invariance principle. Teor. Veroyatnost. i Primenen. 47 (2002), no. 3, 498--517; translation in Theory Probab. Appl. 47 (2003), no. 3, 377–394
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement